# SDR IPXA2017121324495

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 56,489 hours, 18,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: None
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADIV - DECENDING THROUGH 20000 FT INTO UIO HEARD A LOUD BANG. LEVELED OFF AT 18000 FT TO COMENCE APPROACH SELECTED FLAPS ONE AND HEARD ANOTHER BANG. DISCONECTED AUTOPILOT SUSPECTING A CARGO SHIFT. DIVERTED GYE AND LANDS A WITH 13 UNITS OF TRIM.INSPECTION ACCOMPLISHED IAW GMM 04-01.01.02 INSPECTED FLOOR AREA AT POS 4 AND 3, EXERCISED ALL CARGO LOCKS AT POS 4AND3 AND THEY ALL WORKED PROPERLY. NO DAMAGE FOUND, AIRCRAFT OK FOR SERVICE.
